Metrics

From
Existence Results for a Class of Quasilinear Elliptic Systems Different Weights by Tahar Bouali and Rafik Guefaifia International Journal of Partial Differential Equations and Applications. 2014, 2(2), 27-31 doi:10.12691/ijpdea-2-2-2
Views
10988
Html 10558
Abstract 430
28 April 2014 (publication date) through 28 November 2021 *
20.15 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4590
PDF2214
Epub818
XML1036
PPT0
Figures274
Tables248
Export: 1870
RIS590
BibTex618
Endnote662
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com